Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, Issue 2016
Published by Univerzita Mateja Bela.
ISSN 1338-7111
Editor-in-chief Miroslav Haviar

Contents
1. 
 Pages 1-15
 by M. Remili and D. Beldjerd
 Download Download PDF PDF (452 KB)
 
2. 
 Pages 16-20
 by V.P. Kostov
 Download Download PDF PDF (421 KB)
 
3. 
 Pages 21-24
 by I. Nikoufar
 Download Download PDF PDF (364 KB)
 
4. 
 Pages 25-26
 by F. Saidak
 Download Download PDF PDF (331 KB)
 
5. 
 Pages 27-43
 by F. Forouzesh and M. Mirhosseini
 Download Download PDF PDF (438 KB)
 
6. 
  Pages 44-55
  by G. Czédli and L. L. Stachó
  Download Download PDF PDF (578 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017